# SDR FDKA200804156

- Difficulty date: April 12, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 15,423 hours, 14,395 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM FLT 5964 BWI-JFK (1749 PHX LCL).  AC RETURNED TO FIELD AND DECLARED AN EMERGENCY AFTER RECEIVING SMOKE IN THE COCKPIT.  MX PLACED PACK ON MEL.
